Universidad Complutense de Madrid
E-Prints Complutense

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 48.

Villanueva, Ignacio y Pérez García, David (2005) A composition theorem for multiple summing operators. Monatshefte fur Mathematik, 146 (3). pp. 257-361. ISSN 0026-9255

Villanueva, Ignacio y Bombal Gordón, Fernando y Pérez García, David (2007) A decomposition theorem for polymeasures. Journal of Mathematical Analysis and Applications, 336 (2). pp. 1316-1323. ISSN 0022-247X

Jiménez, Carlos y Villanueva, Ignacio (2015) Characterization of dual mixed volumes via polymeasures. Journal of Mathematical Analysis and Applications, 426 (2). pp. 688-699. ISSN 0022-247X

Villanueva, Ignacio (2000) Completely continuous multilinear operators on C(K) spaces. Proceedings of the American Mathematical Society, 128 . pp. 793-801. ISSN 1088-6826

Bombal Gordón, Fernando y Gutiérrez, Joaquín M. y Villanueva, Ignacio (2008) Derivative and factorization of holomorphic functions. Journal of Mathematical Analysis and Applications, 348 (1). pp. 444-453. ISSN 0022-247X

González Guillén, Carlos Eduardo y Palazuelos Cabezón, Carlos y Villanueva, Ignacio (2016) Euclidean Distance Between Haar Orthogonal and Gaussian Matrices. Journal of Theoretical Probability . pp. 1-26. ISSN 0894984 (En prensa)

Villanueva, Ignacio y Cabello Sánchez, Félix y Garcia, R. (2001) Extension of multilinear operators on Banach spaces. Extracta Mathematicae, 15 (2). pp. 291-334. ISSN 0213-8743

Villanueva, Ignacio y Gutiérrez, Joaquín M (2003) Extensions of multilinear operators and Banach space properties. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 133 (3). pp. 549-566. ISSN 0308-2105

Palazuelos Cabezón, Carlos y Peralta Pereira, Antonio Miguel y Villanueva, Ignacio (2009) Factorizing multilinear operators on Banach spaces, C*-algebras and JB*-triples. Studia Mathematica, 192 (2). pp. 129-146. ISSN 0039-3223

Jarchow , Hans y Palazuelos Cabezón, Carlos y Pérez García, David y Villanueva, Ignacio (2007) Hahn–Banach extension of multilinear forms and summability. Journal of Mathematical Analysisand applications, 336 (2). pp. 1161-1177. ISSN 0022-247X

Villanueva, Ignacio (2003) Integral mappings between Banach spaces. Journal of Mathematical Analysis and Applications, 279 (1). pp. 56-70. ISSN 0022-247X

Villanueva, Ignacio (2004) Integral multilinear forms on C(K,X) spaces. Czechoslovak Mathematical Journal , 54 (2). pp. 373-378. ISSN 0011-4642

Villanueva, Ignacio y Bombal Gordón, Fernando (2001) Integral operators on the product of C(K) spaces. Journal of Mathematical Analysis and Applications, 264 (1). pp. 107-121. ISSN 0022-247X

Cooney, Tom y Junge, Marius y Navascués Cobo, Miguel y Pérez García, David y Villanueva, Ignacio (2013) Joint system quantum descriptions arising from local quantumness. Communications in Mathematical Physics , 322 (2). pp. 501-513. ISSN 0010-3616

Bombal Gordón, Fernando y Fernández Unzueta, M. y Villanueva, Ignacio (2004) Local structure and copies of c(0) and l(1) in the tensor product of Banach spaces. Boletín de la Sociedad Matemática Mexicana, 10 (2). pp. 195-202. ISSN 1405-213X

Villanueva, Ignacio (2002) Measures on the product of compact spaces. Monatshefte für Mathematik, 137 (2). pp. 167-172. ISSN 1436-5081

Villanueva, Ignacio y Bombal Gordón, Fernando y Pérez García, David (2004) Multilinear extensions of Grothendieck’s theorem. Quarterly Journal of Mathematics, 55 (4). pp. 441-450. ISSN 1464-3847

Villanueva, Ignacio (2004) Multilinear operators on C(K,X) spaces. Czechoslovak Mathematical Journal , 54 (1). pp. 31-54. ISSN 1572-9141

Villanueva, Ignacio y Bombal Gordón, Fernando (1998) Multilinear operators on spaces of continuous functions. Functiones et Approximatio. Commentarii Mathematici, 26 . pp. 117-126. ISSN 0208-6573

Villanueva, Ignacio y Pérez García, David (2003) Multiple summing operators on Banach spaces. Journal of Mathematical Analysis and Applications, 285 (1). pp. 86-96. ISSN 0022-247X

Villanueva, Ignacio y Pérez García, David (2004) Multiple summing operators on C(k) spaces. Arkiv för Matematik, 42 (1). pp. 153-171. ISSN 1871-2487

Villanueva, Ignacio y Cabello Sánchez, Félix y García Herrera, Ricardo (2000) On a question of Pełczyński about multilinear operators. Bulletin of the Polish Academy of Sciences. Mathematics, 48 (4). pp. 341-345. ISSN 0239-7269

Villanueva, Ignacio y Bombal Gordón, Fernando (2001) On the Dunford-Pettis property of the tensor product of C(K) spaces. Proceedings of the American Mathematical Society (129). pp. 1359-1363. ISSN 1088-6826

Junge, M. y Pérez García, David y Palazuelos Cabezón, Carlos y Villanueva, Ignacio y Wolf, Michael (2009) Operator Space theory: a natural framework for Bell inequalities. Physical Review Letters, 104 . ISSN 0031-9007, ESSN: 1079-7114

Villanueva, Ignacio y Palazuelos Cabezón, Carlos y Peralta Pereira, Antonio Miguel (2008) Orthogonally additive polynomials on C*-Algebras. Quarterly Journal of Mathematics , 59 . pp. 363-374. ISSN 0033-5606

Villanueva, Ignacio y Pérez García, David (2005) Orthogonally additive polynomials on spaces of continuous functions. Journal of Mathematical Analysis and applications, 306 (1). pp. 97-105. ISSN 0022-247X

Villanueva, Ignacio y Bombal Gordón, Fernando (2003) Polynomial sequential continuity on C(k,e) spaces. Journal of Mathematical Analysis and Applications, 282 (1). pp. 341-355. ISSN 0022-247X

Villanueva, Ignacio y Peralta Pereira, Antonio Miguel y Wright, J. D. Maitland y Ylinen, Kari (2010) Quasi completely continuous multilinear operators. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 140 (3). pp. 635-649. ISSN 0308-2105

Villanueva, Ignacio (2016) Radial continuous rotation invariant valuations on star bodies. Advances in Mathematics, 291 (19). pp. 961-981. ISSN 0001-8708

Villanueva, Ignacio y Tradacete Pérez, Pedro (2017) Radial continuous valuations on star bodies. Journal of Mathematical Analysis and Applications, 454 (2). pp. 995-1018. ISSN 0022-247X

González-Guillén, Carlos E. y Lancien, Cécilia y Palazuelos Cabezón, Carlos y Villanueva, Ignacio (2017) Random Quantum Correlations are Generically Non-classical. Annales Henri Poincaé, 18 (12). pp. 3793-3813. ISSN 1424-0637

Villanueva, Ignacio y Bombal Gordón, Fernando (1999) Regular multilinear operators on C(K) spaces. Bulletin of the Australian Mathematical Society, 60 (1). pp. 11-20. ISSN 0004-9727

Villanueva, Ignacio (2003) Remarks on a theorem of Taskinen on spaces of continuous functions. Mathematische Nachrichten, 250 . pp. 98-103. ISSN 98-103

Villanueva, Ignacio (2002) Representation of multilinear operators on C(k,x) spaces. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A: Matemáticas , 96 (1). pp. 35-43. ISSN 1578-7303

González-Guillén, C.E. y Jimenez, C.H. y Palazuelos Cabezón, Carlos y Villanueva, Ignacio (2016) Sampling Quantum Nonlocal Correlations with High Probability. Communications in Mathematical Physics, 344 (1). pp. 141-154. ISSN 0010-3616

Villanueva, Ignacio y Bombal Gordón, Fernando y Fernández Unzueta, M. (2001) Some classes of multilinear operators on C(k) spaces. Studia Mathematica, 148 (3). pp. 259-273. ISSN 0039-3223

Villanueva, Ignacio (2000) Some results concerning polymeasures. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales., 94 (4). pp. 455-460. ISSN 1137-2141

Navascués Cobo, Miguel y Pérez García, David y Villanueva, Ignacio (2013) Testing microscopic discretization. Journal of physics A: Mathematical and theoretical, 46 (8). pp. 1-28. ISSN 1751-8113

Villanueva, Ignacio y Peralta Pereira, Antonio Miguel (2006) The alternative Dunford-Pettis property on projective tensor products. Mathematische Zeitschrift, 252 (4). pp. 883-897. ISSN 0025-5874

Peralta Pereira, Antonio Miguel y Villanueva, Ignacio y Wright, J. D. Maitland y Ylinen, Kari (2007) Topological characterisation of weakly compact operators. Journal of Mathematical Analysis and Applications, 325 (2). pp. 968-974. ISSN 0022-247X

Villanueva, Ignacio y Junge, Marius y Pérez García, David y Wolf, Michael y Palazuelos Cabezón, Carlos (2008) Unbounded violation of tripartite Bell inequalities. Communications in Mathematical Physics , 279 (2). pp. 455-486. ISSN 0010-3616

Villanueva, Ignacio y Junge, Marius y Pérez García, David y Wolf, Michael y Palazuelos Cabezón, Carlos (2010) Unbounded violations of bipartite Bell Inequalities via Operator Space theory. Communications in Mathematical Physics, 300 (3). pp. 715-739. ISSN 0010-3616

Junge, M. y Pérez García, David y Palazuelos Cabezón, Carlos y Villanueva, Ignacio y Wolf, Michael (2010) Unbounded violations of bipartite Bell Inequalities via Operator Space theory. Communications in Mathematical Physics, 300 (3). pp. 715-739. ISSN 0010-3616, 1432-0916 (Online) (Presentado)

Villanueva, Ignacio y Pérez García, David (2005) Unconditional bases in tensor products of Hilbert spaces. Mathematica Scandinavica, 96 (2). pp. 280-288. ISSN 0025-5521

Villanueva, Ignacio y Bombal Gordón, Fernando y Fernández Unzueta, M. (2001) Unconditionally converging multilinear operators. Mathematische Nachrichten, 226 (1). pp. 5-15. ISSN 1522-2616

Villanueva, Ignacio y Pérez García, David y Cabello Sánchez, Félix (2006) Unexpected subspaces of tensor products. Journal of the London Mathematical Society. Second Series, 74 (2). pp. 512-526. ISSN 0024-6107

Villanueva, Ignacio y Peralta Pereira, Antonio Miguel y Wright, J. D. Maitland y Ylinen, Kari (2010) Weakly compact operators and the strong* topology for a Banach space. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 140 (6). pp. 1249-1267. ISSN 0308-2105

Villanueva, Ignacio y Pérez García, David (2004) Where do homogeneous polynomials on ln1 attain their norm? Journal of Approximation Theory, 127 (1). pp. 124-133. ISSN 1096-0430

Esta lista fue generada el Thu Jan 17 23:00:22 2019 CET.